# SDR ASAA2019010628607

- Difficulty date: January 6, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 41,303 hours, 12,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112092205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT STA.Y-765 HAS CORROSION AT FR16 GROUNDED - YES. REMOVED CORROSION FROM EDGE OF FLANGE, ORIGINAL WIDTH .787, REMOVED .075 AND REMAINING .712 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-15 (NO ALLOWABLE DAMAGE CRITERIA GIVEN FOR EDGE REMOVAL). ACCOMPLISHED DOUBLER REPAIR IAW SRM 53-11-15-300-004. APPLIED TOPCOAT IAW SRM 51-75-12.
